MAUDE Adverse Event Report: MAKO SURGICAL CORP. SCAPULAR CLAMP; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE.

MAKO SURGICAL CORP. SCAPULAR CLAMP; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE.
Catalog Number 190661
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information received from upper extremity sales team: coracoid fracture happened during the case when dr.Put the clamp onto the coracoid during the mako rsa.Update: the coracoid clamp was applied using the common shoulder driver.When the pa tightened the common shoulder driver the coracoid fractured.Nothing unusual about the use of the common shoulder driver- just the handle was tightened to firmly.Fracture did not seem to be too severe and was fixed with some fiber wire.

Brand Name
SCAPULAR CLAMP
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE.
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24894725
Report Number3005985723-2026-00188
Device Sequence Number9899620
Product Code HXD
UDI-Device Identifier07613327595482
UDI-Public07613327595482
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190661
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown